Skip to Main content Skip to Navigation
Journal articles

Quasi-Newton updates with weighted secant equations

Abstract : We provide a formula for variational quasi-Newton updates with multiple weighted secant equations. The derivation of the formula leads to a Sylvester equation in the correction matrix. Examples are given.
Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02147968
Contributor : Open Archive Toulouse Archive Ouverte (oatao) <>
Submitted on : Wednesday, June 5, 2019 - 10:52:43 AM
Last modification on : Tuesday, May 4, 2021 - 4:07:26 PM

File

gratton_22601.pdf
Files produced by the author(s)

Identifiers

Citation

Serge Gratton, Vincent Malmedy, Philippe Toint. Quasi-Newton updates with weighted secant equations. Optimization Methods and Software, Taylor & Francis, 2015, 30 (4), pp.748-755. ⟨10.1080/10556788.2014.971025⟩. ⟨hal-02147968⟩

Share

Metrics

Record views

336

Files downloads

970